MAUDE Adverse Event Report: LIFE SPINE TRULIFT; EXPANDABLE CAGE

LIFE SPINE TRULIFT; EXPANDABLE CAGE
Model Number 68-1028-1508 & 68-1028-1210
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was stated that, i recieved a text from the dr.Today about a collapsed trulift and migrated trulift same patient.
 
Additional Manufacturer Narrative
Based on the description of the reported event and the provided fluoroscopy images, the exact cause leading to the reported device collapse and migration cannot be definitively determined.An internal investigation was initiated, however, the reported condition could not be replicated during investigation.Additionally, no information was provided regarding the surgical technique used, the type of torque handle utilized, the amount of torque applied during implantation.The absence of this information limits the ability to further assess contributing factors associated with the reported event.

Brand Name
TRULIFT
Common Device Name
EXPANDABLE CAGE
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE, INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key23927259
Report Number3004499989-2025-00035
Device Sequence Number18333858
Product Code MAX
UDI-Device Identifier00190837097332
UDI-Public(01)00190837097332(17)260720(10)KC41
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Model Number68-1028-1508 & 68-1028-1210
Device Lot NumberKC41 & KD04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale